Home > Research > Publications & Outputs > Algebra and topology in Banach algebras
View graph of relations

Algebra and topology in Banach algebras

Research output: Contribution in Book/Report/ProceedingsChapter

Published
Publication date1985
Host publicationProceedings of the conference on Banach algebras and several complex variables
EditorsF. Greenleaf, D. Gulick
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages97-106
Number of pages10
ISBN (Print)9780821850343
<mark>Original language</mark>English